# SDR GTIA201910134695

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 5,799 hours, 2,475 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S SITTING IN L1 AND L2 JUMPSEATS REPORTED FUME EVENT IN DESCENT AND DURING TAXI IN. REPORTED FEELING DIZZY AND NOT WELL AFTER AIRCRAFT PARKING -PERFORMED TSM 05-50-00 OF ODOR SMELL. ISOLATED EACH BLEED SOURCE APU, ENG #1 , ENG#2 AND ISOLATED EACH PACK AND FOUND NO ODOR AT THIS TIME AS PRECUTIONARY USED SNIFFER TOOL AND DECTED NO ODOR ON GROUND
